EconPapers    
Economics at your fingertips  
 

Two different kinds of liminfs on the LIL for two-parameter Wiener processes

Li-Xin Zhang

Stochastic Processes and their Applications, 1996, vol. 63, issue 2, 175-188

Abstract: Some probability inequalities are obtained, and some liminf results are established for a two-parameter Wiener process by using these inequalities. The results obtained improve those of Lacey (1989) and get the watershed between the Chung type laws of the iterated logarithm and the Lacey type laws of the iterated logarithm.

Keywords: 60G15; 60F15 (search for similar items in EconPapers)
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(96)00069-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:63:y:1996:i:2:p:175-188

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:63:y:1996:i:2:p:175-188